# SDR IPXA2025100885263

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 62,252 hours, 9,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U580398
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- FLOOR PANEL, MAIN DECK COMPARTMENT FLOOR PNL (P/N: 144U5803-98). MAIN DECK COMPARTMENT FLOOR PNL (P/N: 144U5803-98).I.A.W AMM 25-59-01-004-175 REV.114 REMOVE MAIN DECK CARGO FLOOR PANEL/SEALANT AND PERFORM G.V.I CHECK RESULT WAS NORMAL. IAW AMM 53-21-02-404-006 REV.114 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
